Follow
Antonio Cañete
Antonio Cañete
Verified email at us.es - Homepage
Title
Cited by
Cited by
Year
On the isoperimetric problem in Euclidean space with density
C Rosales, A Canete, V Bayle, F Morgan
Calculus of Variations and Partial Differential Equations 31 (1), 27-46, 2008
1952008
Some isoperimetric problems in planes with density
A Canete, M Miranda, D Vittone
Journal of Geometric Analysis 20 (2), 243-290, 2010
582010
Compact stable hypersurfaces with free boundary in convex solid cones with homogeneous densities
A Cañete, C Rosales
Calculus of Variations and Partial Differential Equations 51 (3-4), 887-913, 2014
332014
Least-perimeter partitions of the disk into three regions of given areas
A Cañete, M Ritoré
Indiana University mathematics journal, 883-904, 2004
212004
Subdivisions of rotationally symmetric planar convex bodies minimizing the maximum relative diameter
A Cañete, U Schnell, SS Gomis
Journal of Mathematical Analysis and Applications 435 (1), 718-734, 2016
132016
The isoperimetric problem in complete annuli of revolution with increasing Gauss curvature
A Canete, M Ritoré
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (5 …, 2008
122008
Bisections of centrally symmetric planar convex bodies minimizing the maximum relative diameter
A Cañete, SS Gomis
arXiv preprint arXiv:1803.00321, 2018
112018
Stable and isoperimetric regions in rotationally symmetric tori with decreasing Gauss curvature
A Canete
Indiana University Mathematics Journal, 1629-1659, 2007
82007
Trisections of a 3-rotationally symmetric planar convex body minimizing the maximum relative diameter
A Cañete, C Miori, SS Gomis
Journal of Mathematical Analysis and Applications 418 (2), 1030-1046, 2014
72014
Enseñanza basada en contenidos: una experiencia para el desarrollo de competencias del EEES en grados en Ingeniería Informática
A Cañete, D Garijo, R Pérez
Jornadas de Enseñanza de la Informática (18es: 2012: Ciudad Real), 2012
42012
A new bound on the Morse index of constant mean curvature tori of revolution in
A Cañete
Calculus of Variations and Partial Differential Equations 45 (3-4), 467-479, 2012
32012
The maximum relative diameter for multi-rotationally symmetric planar convex bodies
A Cañete
Mathematical Inequalities and Applications 19 (1), 335-347, 2015
22015
The isoperimetric problem in surfaces of revolution
A Canete
Proc. of the XV International Workshop on Geometry and Physics 11, 258-263, 2006
22006
Snell’s law in an isoperimetric setting
A Cañete
AIP Conference Proceedings 1260 (1), 126-132, 2010
2010
We study the isoperimetric problem for Euclidean space endowed with a continuous density. In dimension one, we characterize isoperimetric regions for a unimodal density. In …
C Rosales, A Cañete, V Bayle, F Morgan
Calculus of Variations and Partial Differential Equations 31 (1), 99-136, 2008
2008
Least-perimeter Partitions of the Disk
A Canete
Proceedings of XIII Fall Workshop on Geometry and Physics, 141, 2004
2004
Regiones estables e isoperimétricas en variedades con densidad
A Canete
A PLANAR PARTITIONING PROBLEM: DIVIDING A PLANAR DISK INTO REGIONS OF PRESCRIBED AREAS
A Cañete
International Workshop on PACKING PROBLEMS, 21, 0
The system can't perform the operation now. Try again later.
Articles 1–18